Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Holomorphic mappings of bounded distortion


Authors: A. Marden and S. Rickman
Journal: Proc. Amer. Math. Soc. 46 (1974), 226-228
MSC: Primary 32H25
MathSciNet review: 0348146
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Nonelementary holomorphic mappings $ {{\mathbf{C}}^n} \to {{\mathbf{C}}^n},n \geq 2$, cause severe geometric distortion near $ \infty $ in sharp contrast to the case $ n = 1$ when there is no distortion.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32H25

Retrieve articles in all journals with MSC: 32H25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1974-0348146-5
Keywords: Quasiregular holomorphic mapping
Article copyright: © Copyright 1974 American Mathematical Society